# SDR CALA2019062401049

- Difficulty date: June 11, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0001 FWD CARGO DOOR AFT SEAL DEPRESSOR HAS TWO DENTS,1 6-14 REF. ST. ENGINEERING N/R 0065107 REMOVED & REPLACED SEAL DEPRESSOR ON AFT SIDE OF FWD CARGO DOOR IAW B757-300 SRM 51-40-02 PG. 2-6 & PG. 31-32 FIG.8 DETAIL 2 BOE ING DWG NO. 143N6603 REV. B.THIS IS TRANSCRIBED INFORMATION ACCO MPLISHED AND RECORDED ON ST. ENGINEERING PAPER NON-ROUTINE 00651 07.WORK WAS ACCOMPLISHED BY MECH V921336,INSPECTED BY V919676 INSPECTION COMPLETED AND ACCEPTED BY ST ENG INSP V919676
